Open Access
Dec. 2002 Invariants associated with blow-analytic homeomorphisms
Laurentiu Paunescu
Proc. Japan Acad. Ser. A Math. Sci. 78(10): 194-198 (Dec. 2002). DOI: 10.3792/pjaa.78.194


Blow-analytic equisingularity is a relatively young branch of mathematics, it has been developed over the last three decades. This paper answers some fundamental questions raised by Kuo-Milman [10] and Koike (private communication). We believe that the results we present here are of interest for those working in blow-analytic equisingularity. In particular we show that the singular loci of analytic functions germs, correspond even under arc-analytic equivalences. We also give easier proofs of some results in [1].


Download Citation

Laurentiu Paunescu. "Invariants associated with blow-analytic homeomorphisms." Proc. Japan Acad. Ser. A Math. Sci. 78 (10) 194 - 198, Dec. 2002.


Published: Dec. 2002
First available in Project Euclid: 23 May 2006

zbMATH: 1040.32025
MathSciNet: MR1950169
Digital Object Identifier: 10.3792/pjaa.78.194

Primary: 58C05 , 58K99
Secondary: 14Pxx

Keywords: arc-analytic , blow-analytic

Rights: Copyright © 2002 The Japan Academy

Vol.78 • No. 10 • Dec. 2002
Back to Top